# SDR UPS204814

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652162910
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND DURING PRESSURE LEAK OF FUEL VENT FOUND FORWARD VENT STRINGER WEB CRACKED AT LBL 26, STA 760 1 INCH LONG.  REPAIRED PER UPS EO 727-57-1658.
